Addisons disease. Over the years I have been on many opiode medications. I started Fentanyl 50mcg afew days ago. I was previously on Morephine ER 30mg 3 x per day. I was told to change patch every 48hrs and I was not adequetly pain controlled and was in withdrawl with headache and cold sweats. Am I simply not on a high enough dose?
I have had severe cronic pain for 6 years following surgery. At that time it was discovered I have?
- 15 Dec 2012 by 4kristen
- 17 December 2012
It does take a couple of patches to build a blood level so you may be better once you have worn 2-3 patches. Usually they give you some immediate release medication to help you while the medication builds up in your system. You may want to let the Dr know that you are not getting good relief just yet but give it time. You may do quite well on this dose once it gets into your system fully.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 15 Sep 2009 • 1 answer
Posted 23 Sep 2011 • 1 answer
Posted 15 Mar 2013 • 3 answers
Posted 8 May 2015 • 1 answer
Posted 13 Jul 2017 • 0 answers